| Model Number |
HYF-V |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the visera hystero videoscope had foreign material passing from the body control unit toward the scope connector, foreign material passing from the body control unit suction cylinder toward the distal end, and foreign material passing from the biopsy port toward the distal end.Additionally, foreign material was expelled after cleaning the channel.There was no patient involvement.